# SDR 2006UALA01895

- Difficulty date: September 14, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 53,224 hours
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Collar
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR GIRT BAR COLLAR BROKEN. REPLACED THE GIRT BAR SLEEVE.
